# SDR SWAA2025121953243

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 64,990 hours, 38,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24 ABC AND 24 DEF PHOTOLUMINESCENT STRIPS HAVE MOISTURE UNDER CLEAR LENS.   R&R CABIN PHOTOLUMINESCENT STRIPS IAW AMM 33-51-15.
